# SDR SIMA20121223004

- Difficulty date: December 23, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S FLASHLIGHT DIM.  REPLACED FLASHLIGHT AND CRADLE.
